Bulletin of the American Mathematical Society

On the first case of Fermat's last theorem

D. H. Lehmer and Emma Lehmer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 47, Number 2 (1941), 139-142.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183503473

Mathematical Reviews number (MathSciNet)
MR0003657

Zentralblatt MATH identifier
0025.25104

Citation

Lehmer, D. H.; Lehmer, Emma. On the first case of Fermat's last theorem. Bull. Amer. Math. Soc. 47 (1941), no. 2, 139--142. https://projecteuclid.org/euclid.bams/1183503473


Export citation